# SDR 9JLA2021020425650

- Difficulty date: January 15, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N800WS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800049
- Aircraft time: 5,994 hours, 4,681 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 696056157
- Part serial: 031
- Condition: Defective
- Location: Rudder
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT ON PREFLIGHT CHECKS THAT THE RUDDER BIAS CONTROLS FELT VERY WEAK ON BOTH SIDES. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THAT THE RUDDER BIAS ACTUATOR WAS DEFECTIVE. THE RUDDER BIAS ACTUATOR WAS REMOVED AND REPLACED WITH AN OVERHAULED UNIT. OPERATIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
